您当前所在位置: 首页 > 学者

陈承东

  • 7浏览

  • 0点赞

  • 0收藏

  • 0分享

  • 87下载

  • 0评论

  • 引用

期刊论文

Expression of certain Kazhdan–Lusztig basis elements Cw over the Hecke algebra of type An

陈承东Chen Cheng-Dong Li Feng

C. Cheng-Dong L. Feng. Journal of Algebra 255 (2002) 174-181,-0001,():

URL:

摘要/描述

In this paper we determine expression of Kazhdan–Lusztig basis elements Cw over the Hecke Algebra of Type An where w = a(j, i) is an element in Weyl group of type An. We also find joined relation of some elements in W. 2002 Elsevier Science (USA). All rights reserved.

版权说明:以下全部内容由陈承东上传于   2007年03月02日 14时00分30秒,版权归本人所有。

我要评论

全部评论 0

本学者其他成果

    同领域成果